Small solutions of cubic equations with prime variables in arithmetic progressions

Volume 126 / 2007

Haigang Zhou, Tianze Wang Acta Arithmetica 126 (2007), 169-193 MSC: 11P32, 11D25, 11N13, 11L20. DOI: 10.4064/aa126-2-6

Authors

  • Haigang ZhouDepartment of Applied Mathematics
    Tongji University
    Shanghai, P.R. China
    e-mail
  • Tianze WangCollege of Mathematics and Information Sciences
    Henan University
    Kaifeng 475001, Henan, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image